# SDR HEEA968028

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 90321003
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS RATTLE INSIDE UNIT.
